# SDR USAABB96011

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Diff Press Ind
- Part number: TC125UK00ZY1
- Condition: Leaking
- Location: Lt Hyd System
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

BOS - FL 816, CREW RECEIVED EICAS MESSAGE 'L HYD QTY', QUANTITY READ .45.  FLIGHT RETURNED TO BOS AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE DIFFERENTIAL PRESSURE INDICATOR LEAKING AT THE PRESSURE MODULE AND REPLACED IT.  (M)
